MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.424
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to non-union.An expert titanium cannulated tibial nail and four (4) associated 4.0mm titanium locking screws were removed from the patient¿s tibia.The medullary canal was reamed, and a larger nail was implanted.Compression of the fracture gap was achieved.Hardware was removed and replaced with larger sized hardware and reduction was achieved.It was unknown if the procedure completed successfully.The patient experienced a nonunion of the fracture site.This report is for (1) 4.0mm ti locking screw w/t25 stardrive 34mm for im nails.This report is 5 of 5 for (b)(4).

Brand Name
4.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11181764
Report Number2939274-2021-00329
Device Sequence Number2947228
Product Code HWC
UDI-Device Identifier10886982085368
UDI-Public(01)10886982085368
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.424
Device Catalogue Number04.005.424
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight86